Show simple item record

dc.contributor.authorMachado, J. M. [UNESP]
dc.contributor.authorBorges, M. F. [UNESP]
dc.date.accessioned2022-04-28T20:01:33Z
dc.date.available2022-04-28T20:01:33Z
dc.date.issued2005-01-01
dc.identifier.citationCommunications in Applied Analysis, v. 9, n. 1, p. 15-31, 2005.
dc.identifier.issn1083-2564
dc.identifier.urihttp://hdl.handle.net/11449/224616
dc.description.abstractIn this paper we discuss homeomorphic transformations of Riemannian metrics in four-dimensional Riemannian manifolds, and show that these transformations are related to the solutions of Beltrami-type systems of differentiable, quaternionic functions. It is introduced the concept of quaternionic factorization of metrics, and demonstrated that monogenic functions are a particular case in a larger class of quaternionic differentiable functions. This class is formed by the solutions of an homogeneous operator equation, constructed for any factorizable, Riemannian metric. © Dynamic Publishers, Inc.en
dc.format.extent15-31
dc.language.isoeng
dc.relation.ispartofCommunications in Applied Analysis
dc.sourceScopus
dc.titleQuaternion functions and four-dimensional Riemannian metricsen
dc.typeArtigo
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUNESP - State University of São Paulo at São José do Rio Preto Department of Computing, 15054-000 - Sao Jose do Rio Preto
dc.description.affiliationUnespUNESP - State University of São Paulo at São José do Rio Preto Department of Computing, 15054-000 - Sao Jose do Rio Preto
dc.identifier.scopus2-s2.0-25844472369
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record